# SDR SWAA2023111620763

- Difficulty date: November 12, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 67,671 hours, 40,163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CLIPS HOLDING THE FORWARD GUIRT BARS AT THE FORWARD CREW ENTRANCE DOOR ARE LOOSE<[01] RESECURED FWD ENTRY DOOR GIRT BAR CLIPS IAW AMM 25-66-01. NO FURTHER DEFECTS NOTED AT THIS TIME
